# SDR UALA2009061701729

- Difficulty date: June 17, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 59,857 hours, 32,997 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: CGAB140001
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO PIT LOOP B FAIL LIGHT FLICKERS DURING TAXI.  DUPLICATED PROBLEM AS REPORTED.  FOUND CHAFED WIRES TO GND BEHIND CARGO FIRE DET PANEL IN E&E BAY.  THE 1B DETECTOR REPLACED.  CHECKED WIRES AND FOUND NO STRAND DAMAGE.  ACCOMPLISHED INSULATION REPAIR.  SECURED BUNDLE WITH LACING CORD TO PREVENT FURTHER CONTACT WITH STRUCTURE.  CHECKED STRUCTURE, NO VISIBLE DAMAGE NOTED.  ACCOMPLISHED SYSTEM TEST, SYSTEM TESTS NORMAL.
